# SDR DXTA2021081146770

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 12,665 hours, 9,785 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99121663
- Part serial: 6435
- Condition: Defective
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE PRESSURE LIGHT: DURING TAXI OUT OF THE CHOCKS BOTH THE LOW BREAK PRESSURE ANNUNCIATOR AND ANTISKID INOP ANNUNCIATOR ILLUMINATED. WE IMMEDIATELY STOPPED THE AIRCRAFT AND HAD IT TOWED BACK TO PARKING. // SIGNOFF // REMOVED BRAKE SYSTEM HYDRAULIC PUMP P/N 9912166-3,...S/N 6435 AND INSTALLED CUSTOMER SUPPLIED NEW UNIT P/N 9912166-3 S/N 5BT11 ,
SERVICED RESERVOIR AS REQUIRED AND OPS CHEKCED GOOD WITH REFERENCE TO CE 560 XL AMM 32-44-20.
